# SDR DHL9780518C

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet Mount
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING STA XW-0 FUSELAGE STA 660 FILLET PANEL MOUNT FLANGE CRACKED.  REMOVED, FABRICATED FLANGE AND INSTALLED PER SRM 51-1-1.
